DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第51巻 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/844

Title: ブリッジを持たない有向グラフのn-安定性について
Authors: 瀬山, 士郎
Issue Date: 2003
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 51, 5-8 (2003)
URI: http://hdl.handle.net/10087/844
Appears in Collections:第51巻 (2003)

Files in This Item:

File Description SizeFormat
ares051005.pdf83.17 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback